# SDR CA140818003

- Difficulty date: August 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 42,584 hours
- Engine: Ge CFM567B24
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, FORWARD PANEL INDICATION LIGHTS BEGAN TO FLICKER THEN ALL STAYED ON PERMANENTLY. LIGHTS INCLUDED ANTI SKID INOP, LE FLAP TRANSIT/EXT, AUTOBRAKE DISARM, GREAN LDG GEAR, STAB OUT OF TRIM, SPEED BRAKE ARM/DO NOT ARM, LE DEVICE ON OVERHEAD, PARKING BRAKE, FMC LIGHTS, GPWS. ALL OTHER INDICATIONS OPS NORMAL.   A CHAFED WIRE WAS FOUND BEHIND THE MASTER TEST DIM/BRIGHT SWITCH ABOVE THE CAPT`S PFD. INSULATION REPAIR IAW. SWPM 20-10-13. SYSTEM CHECKS SERVICEABLE.
